A lower bound for the spectral radius of graphs with fixed diameter
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-3722786.
Date of creation: 2010
Date of revision:
Publication status: Published in European Journal of Combinatorics (2010) v.31, p.1560-1566
Contact details of provider:
Web page: http://www.tilburguniversity.edu/
Other versions of this item:
- Cioaba, S.M. & Dam, E.R. van & Koolen, J.H. & Lee, J.H., 2008. "A Lower Bound for the Spectral Radius of Graphs with Fixed Diameter," Discussion Paper, Tilburg University, Center for Economic Research 2008-75, Tilburg University, Center for Economic Research.
- C0 - Mathematical and Quantitative Methods - - General
This paper has been announced in the following NEP Reports:
- NEP-ALL-2010-07-17 (All new papers)
You can help add them by filling out this form.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).
If references are entirely missing, you can add them using this form.